# SDR DALA2023050203393

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END RH L24 APROX STA Y=1002 OF AFT CARGO COMPARTMENT. SUMMARY OF NRC 00256: CORROSION LEVEL 2. LONGERON END RH L24 APROX STA Y=1002 OF AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR. 8. (LP #2745776)
